# SDR NXY2016F00000

- Difficulty date: July 14, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N8345Q
- Make and model: Cessna U206F
- Aircraft serial: U20603206
- Engine: Cont IO550F
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Seized
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER START, THE ENGINE STOPPED DURING GROUND OPERATION.  ENGINE SEEMS TO BE SEIZED, HOWEVER FURTHER EVALUATION IS NEEDED TO ASCERTAIN CAUSE.  THERE WAS NO INDICATION OF ANY PROBLEMS PRIOR TO THIS.  WILL SUBMIT A FOLLOW UP REPORT AFTER TEARDOWN.
